# SDR UALA2012062203357

- Difficulty date: June 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,755 hours, 22,274 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORT, GOT A GREEN SYSTEM RES LOW LEVEL.  CREW THEN FLOWED CHECK LIST AND TURNED PUMP OFF.  ONE GAL FLUID IS LEFT IN GREEN SYSTEM PUMPS DID NOT RUN DRY.  FOUND O-RING LEAKING IN RIGHT WHEEL WELL ON PILOT VALVE ASSY, REPLACED O-RING AND OPS AND LEAK CHECK GOOD PER MM.  SEE PTT 7552014.
